IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

The Marginal Pricing Rule in Economies with Infinitely Many Commodities

  • Jean-Marc Bonnisseau

    (University of Paris 1)

In this paper, we consider an economy with infinitely many commodities and non-convex production sets. We propose a definition of the marginal pricing rule which allows us to encompass the case of smooth and convex production sets. We also show the link with the definition used in a finite dimensional setting where the marginal pricing rule is defined by means of the Clarke's normal cone. We prove the existence of a marginal pricing equilibrium under assumptions similar to the one given for an economy with a finite set of commodities.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://fmwww.bc.edu/RePEc/es2000/0262.pdf
File Function: main text
Download Restriction: no

Paper provided by Econometric Society in its series Econometric Society World Congress 2000 Contributed Papers with number 0262.

as
in new window

Length:
Date of creation: 01 Aug 2000
Date of revision:
Handle: RePEc:ecm:wc2000:0262
Contact details of provider: Phone: 1 212 998 3820
Fax: 1 212 995 4487
Web page: http://www.econometricsociety.org/pastmeetings.aspEmail:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Cornet, B., 1984. "Existence of equilibria in economies with increasing returns," CORE Discussion Papers 1984007, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers RP -814, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  3. Bonnisseau, J.-M. & Cornet, B., 1988. "Existense of marginal cost pricing equilibria: the nonsmooth case," CORE Discussion Papers 1988015, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  4. Chris Shannon., 1994. "Increasing Returns in Infinite Horizon Economies," Economics Working Papers 94-232, University of California at Berkeley.
  5. CORNET, Bernard, 1988. "Marginal cost pricing and Pareto optimality," CORE Discussion Papers 1988037, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  6. Bonnisseau, J.-M. & Cornet, B., 1986. "Valuation equilibrium and Pareto optimum in nonconvex economies," CORE Discussion Papers 1986036, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  7. Jouini, Elyès, 1988. "A remark on Clarke's normal cone and the marginal cost pricing rule," Economics Papers from University Paris Dauphine 123456789/5649, Paris Dauphine University.
  8. Jouini, Elyes, 1988. "A remark on Clarke's normal cone and the marginal cost pricing rule," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 309-315, April.
  9. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Existence of marginal cost pricing equilibria in economies with several nonconvex firms," CORE Discussion Papers RP -941, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  10. Bonnisseau, Jean-Marc & Meddeb, Moncef, 1999. "Existence of equilibria in economies with increasing returns and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 287-307, April.
  11. Khan, M Ali & Vohra, Rajiv, 1987. "An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods," The Quarterly Journal of Economics, MIT Press, vol. 102(2), pages 223-41, May.
  12. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, vol. 43(1), pages 1-29, January.
  13. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
  14. Cornet, Bernard, 1988. "Topological properties of the attainable set in a non-convex production economy," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 275-292, April.
  15. Cornet, B., 1986. "The second welfare theorem in nonconvex economies," CORE Discussion Papers 1986030, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ecm:wc2000:0262. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.